# SDR 96ZZZM483

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 836-850
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FLOOR PANEL SUPPORT ANGLE CORRODED, ATTACHED TO CREASE BEAM WEB BS 836 TO BS 850 RBL 65.  CUT OUT DAMAGE AREA PER SRM 51-10-1 AND INSTALLED NEW ANGLE PER SRM 51-10-1 PAGE 4 ON BS 836 AND BS 850 RBL 65 27.5 INCH BY 2 INCH BY 2 INCH 7075-T6 .063.
